# SDR DXTA2024100900788

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CABIN DOOR WOULD NOT LIFT USING THE 'LIFT' BUTTON. PERFORMED BOTH, THE 'CABIN DOOR OPEN' AND THE 'CHECK DOORS' CHECKLISTS. CABIN DOOR EVENTUALLY CLOSED USING THE 'OVERRIDE'&'LIFT' BUTTONS, BUT NEITHER THE AMBER LIGHT BY THE HANDLE NOR THE AMBER 'CABIN DOOR OPEN' CAS CLEARED. CORRECTIVE ACTION: REMOVED AND REPLACED PCB IAW CE 680A AMM 24-60-10 OPS CHECKS GOOD.
